# SDR DL757982583

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/C EMERG SEAT TRACK LIGHTS INOP.  REPLACED POWER SUPPLY FUSE AND BATTERY.  CKS OK.
